# SDR AALA201908019007

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 15,897 hours, 1,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 11j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 11J EMERGENCY PROXIMITY LIGHT SEAT MOUNTED WAS SHEARED OFF. MAINTENANCE REPLACED EMERGENCY PROXIMITY LIGHT PER ESO 41072 25-29-95 AND ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL CHECK PER AMM 33-51-00.
